# SDR 07FDEA03240

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,168 hours, 19,959 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810787
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEVIATIONS BETWEEN RAS/AS/212/2003A AND A/C CONDITION AND DEVIATIONS TO SB 53-6125 ON FRAME 45, STRG 26-28 RHS AND LHS.  REPAIR: HOLES H1 RT AND LT AND H2 FRAME 45 LT: COLD WORKING, BUSH INSTALLATION IN FRAME AND DOUBLER, NEW NOMINAL FASTENER NSA5351V4 INSTALLATION.  HOLE H4 FRAME 45 LH: COLD WORKING, 2ND OVERSIZED FASTENER NSA5359-9 INSTALLATION.  REPAIR APPROVED AND IAW EA 6-5315-99181 AND RAS/018565/049/2002 ISSUE: A WHICH SUPERSEDES RAS/AS/212/2003 ISSUE: A.
